American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 127 found      Go to page: 1 2 3 4 5

[61] A. A. Jafarian, H. Radjavi, P. Rosenthal and A. R. Sourour. Simultaneous triangularizability, near commutativity and Rota's theorem . Trans. Amer. Math. Soc. 347 (1995) 2191-2199. MR 1257112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Takayuki Furuta. An extension of the Heinz-Kato theorem . Proc. Amer. Math. Soc. 120 (1994) 785-787. MR 1169027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Takayuki Furuta. Determinant type generalizations of Heinz-Kato theorem via Furuta inequality . Proc. Amer. Math. Soc. 120 (1994) 223-231. MR 1176068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Yuan Xu. Multivariate orthogonal polynomials and operator theory . Trans. Amer. Math. Soc. 343 (1994) 193-202. MR 1169912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] R. Del Rio, S. Jitomirskaya, N. Makarov and B. Simon. Singular continuous spectrum is generic . Bull. Amer. Math. Soc. 31 (1994) 208-212. MR 1260519.
Abstract, references, and article information   
View Article: PDF

[66] Junichi Fujii, Masatoshi Fujii, Takayuki Furuta and Ritsuo Nakamoto. Norm inequalities equivalent to Heinz inequality . Proc. Amer. Math. Soc. 118 (1993) 827-830. MR 1132412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] W. M. Priestley. Complex sequences whose ``moments'' all vanish . Proc. Amer. Math. Soc. 116 (1992) 437-444. MR 1097350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Masatoshi Fujii and Eizaburo Kamei. Furuta's inequality and a generalization of Ando's theorem . Proc. Amer. Math. Soc. 115 (1992) 409-413. MR 1091180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] P. J. Maher. Commutator approximants . Proc. Amer. Math. Soc. 115 (1992) 995-1000. MR 1086335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] R. McEachin. A sharp estimate in an operator inequality . Proc. Amer. Math. Soc. 115 (1992) 161-165. MR 1081093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] John S. Spraker. Multiplicity theory and the outer boundary . Proc. Amer. Math. Soc. 112 (1991) 391-392. MR 1062837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] R. E. Bradley. Pseudospectral operators and the pointwise ergodic theorem . Proc. Amer. Math. Soc. 112 (1991) 863-870. MR 1050017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Takayuki Furuta. Two operator functions with monotone property . Proc. Amer. Math. Soc. 111 (1991) 511-516. MR 1045135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] M. Allouche, R. Couture and C. T. Tsai. Construction of characteristic functions for classes of infinitely differentiable functions . Proc. Amer. Math. Soc. 111 (1991) 119-126. MR 1045584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Allen Schweinsberg. Similarity orbits and the range of the generalized derivation $X\to MX-XN$ . Trans. Amer. Math. Soc. 324 (1991) 201-211. MR 1005938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] B. Najman. Convexity properties of distinguished eigenvalues of certain classes of operators . Proc. Amer. Math. Soc. 111 (1991) 221-225. MR 1027100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Fuad Kittaneh. On some equivalent metrics for bounded operators on Hilbert space . Proc. Amer. Math. Soc. 110 (1990) 789-798. MR 1027097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] B. P. Duggal. The operator inequality $P\leq A\sp *PA$ . Proc. Amer. Math. Soc. 109 (1990) 697-698. MR 1007495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Muneo Chō and Hiroyasu Yamaguchi. A simple example of a normal operator $T$ on a Banach space such that $r(T)<\Vert T\Vert $ . Proc. Amer. Math. Soc. 108 (1990) MR 990417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] John Spraker. The minimal normal extension for $M\sb z$ on the Hardy space of a planar region . Trans. Amer. Math. Soc. 318 (1990) 57-67. MR 1008703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Michiaki Watanabe and Shuji Watanabe. Selfadjointness of the momentum operator with a singular term . Proc. Amer. Math. Soc. 107 (1989) 999-1004. MR 984821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Sen Zhong Huang. Each hyperinvariant subspace for a multiplication operator is spectral . Proc. Amer. Math. Soc. 106 (1989) 1057-1061. MR 975657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] J. D. Chandler. Moment problems for compact sets . Proc. Amer. Math. Soc. 104 (1988) 1134-1140. MR 942632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Matjaž Omladič. Spectra of the difference and product of projections . Proc. Amer. Math. Soc. 99 (1987) 317-318. MR 870792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] C. K. Fong. Most normal operators are diagonal . Proc. Amer. Math. Soc. 99 (1987) 671-672. MR 877037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Takayuki Furuta. $A\geq B\geq 0$ assures $(B\sp rA\sp pB\sp r)\sp {1/q}\geq B\sp {(p+2r)/q}$ for $r\geq 0$, $p\geq 0$, $q\geq 1$ with $(1+2r)q\geq p+2r$ . Proc. Amer. Math. Soc. 101 (1987) 85-88. MR 897075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] I. David Berg and Kenneth R. Davidson. Almost commuting matrices and the Brown-Douglas-Fillmore theorem. Bull. Amer. Math. Soc. 16 (1987) 97-100. MR 866023.
Abstract, references, and article information   
View Article: PDF

[88] Peng Fan. Remark on: ``Tridiagonal matrix representations of cyclic selfadjoint operators'' [Pacific J. Math.\ {\bf 114} (1984), no.\ 2, 325--334; MR0757504 (85h:47033)] by J. Dombrowski . Proc. Amer. Math. Soc. 98 (1986) 85-88. MR 848881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Konrad Schmüdgen. A formally normal operator having no normal extension . Proc. Amer. Math. Soc. 95 (1985) 503-504. MR 806097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Fuad Kittaneh. On Lipschitz functions of normal operators . Proc. Amer. Math. Soc. 94 (1985) 416-418. MR 787884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 127 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia